Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Local spectra and individual stability of uniformly bounded $C_{0}$-semigroups

Authors: Charles J. K. Batty, Jan van Neerven and Frank Räbiger
Journal: Trans. Amer. Math. Soc. 350 (1998), 2071-2085
MSC (1991): Primary 47D03
MathSciNet review: 1422890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the asymptotic behaviour of individual orbits $T(\cdot )x$ of a uniformly bounded $C_{0}$-semigroup $\{T(t)\}_{t\ge 0}$ with generator $A$ in terms of the singularities of the local resolvent $(\lambda -A)^{-1}x$ on the imaginary axis. Among other things we prove individual versions of the Arendt-Batty-Lyubich-Vu theorem and the Katznelson-Tzafriri theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 47D03

Retrieve articles in all journals with MSC (1991): 47D03

Additional Information

Charles J. K. Batty
Affiliation: St. John’s College, Oxford OX1 3JP, England

Jan van Neerven
Affiliation: Department of Mathematics, Delft Technical University, P. O. Box 356, 2600 AJ Delft, The Netherlands

Frank Räbiger
Affiliation: Mathematisches Institut, Universität Tübingen, Auf der Morgenstelle 10, D-72076 Tübingen, Germany

Keywords: Laplace transform, singular set, countable, $C_{0}$-semigroup, stability, local spectrum, orbit
Received by editor(s): February 12, 1996
Received by editor(s) in revised form: September 6, 1996
Additional Notes: The work on this paper was done during a two-year stay at the University of Tübingen. Support by an Individual Fellowship from the Human Capital and Mobility Programme of the European Community is gratefully acknowledged. I warmly thank Professor Rainer Nagel and the members of his group for their hospitality (second author). It is part of a research project supported by the Deutsche Forschungsgemeinschaft DFG (third author). Work in Oxford was also supported by an EPSRC Visiting Fellowship Research Grant (first and third authors)
Article copyright: © Copyright 1998 American Mathematical Society